Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Subhomogeneous AF $ C\sp \ast$-algebras and their Fubini products


Author: Seung-Hyeok Kye
Journal: Proc. Amer. Math. Soc. 94 (1985), 249-253
MSC: Primary 46L05
MathSciNet review: 784173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of subhomogeneous AF $ {C^ * }$-algebras in terms of their $ {C^*}$-subalgebras. Also, we show that an AF $ {C^*}$-algebra is a $ {C^*}$-algebra with trivial Fubini products if and only if it is subhomogeneous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0784173-9
Keywords: Subhomogeneous AF $ {C^*}$-algebras, associate diagrams of AF $ {C^*}$-algebras, Fubini products of $ {C^*}$-algebras
Article copyright: © Copyright 1985 American Mathematical Society